# SDR FDEA200906142082

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N755113
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF LT MLG WW SUPPORT CHANNEL, ADJACENT TEE FITTING FOUND CRACKED.  LT MLG WW TEE FITTING REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 96. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
